Alert archive / Illinois / River Flood Warnings in 2010
River Flood Warning 209, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jun 28, 2010, 9:21 AM CDT for Fayette County, Illinois. It took effect at Jun 28, 2010, 10:54 AM CDT. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- Jun 28, 2010, 9:21 AM CDT (14:21 UTC)
- In effect from
- Jun 28, 2010, 10:54 AM CDT
- Expired
- Jun 29, 2010, 8:26 PM CDT
- In force
- 34 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Fayette County, IL
The radar
The Lincoln radar (KILX), 131 km from the middle of the area, began a volume at 14:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kaskaskia River at Vandalia (VNDI2). The gauge peaked at 17.90 ft at Jun 28, 2010, 7:00 PM CDT.
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 24 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05592500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 28, 6:32 AM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, Jun 28, 6:32 AM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 632 AM CDT MON JUN 28 2010 .DISCUSSION... /436 AM CDT MON JUN 28 2010/ STILL GETTING SCATTERED CONVECTION ACROSS THE EXTREME SRN PORTION OF THE CWA ALONG OLD OUTFLOW BOUNDARIES AND IN REGION OF WEAK 850 MB MOISTURE CONVERGENCE ALONG 850 MB FRONT/TROF. MORE ISOLATED CONVECTION OVER THE ERN PORTION OF THE CWA NE OF STL ALONG WEAK CDFNT DROPPING SEWD THROUGH THE AREA. MOST OF THESE SHOWERS/THUNDERSTORMS WILL SHIFT S OF THE CWA LATER THIS MRNG AS THE 850 MB TROF/SFC CDFNT SHIFT S-SE OF THE CWA WITH DRIER LOW LEVEL AIR FILTERING S-SEWD INTO THE CWA...LOWERING 850 MB/SFC DEW POINTS. WILL INCLUDE LOW POPS OVER THE SRN/SERN PORTION OF THE CWA THIS MORNING. WILL CONTINUE TO SEE A CLEARING SKY FROM NW TO SE TODAY...MOST AREAS WILL JUST HAVE HIGH LEVEL CIRRUS CLOUDS...AND FEW-SCT DIURNAL CUMULUS CLOUDS. TEMPERATURES TODAY WILL BE COOLER THAN THE WEEKEND...CLOSER TO SEASONAL NORMALS WITH LOWERING HUMIDITIES...SFC DEW POINTS. TGT WILL BE THE BEGINNING OF A PROLONGED PERIOD OF BELOW NORMAL TEMPERATURES AND HUMIDITIES ALONG WITH NO RAINFALL EXPECTED... LASTING THROUGH THE WORK WEEK. NW MID-UPPER LEVEL FLOW WILL BECOME ESTABLISHED OVER MO IL WITH AN MID-UPPER LEVEL TROF OVER THE GREAT LAKES AND NERN US AND AN MID-UPPER LEVEL RIDGE OVER THE ROCKIES. A VERY WEAK SECONDARY REINFORCING CDFNT WILL MOVE SWD THROUGH THE CWA TGT. THE SFC RIDGE OVER THE PLAINS WILL SHIFT ONLY SLOWLY E-SEWD THE NEXT FEW DAYS EVENTUALLY MOVING INTO THE GREAT LAKES REGION ON WEDNESDAY. THE SFC WINDS WILL GRADUALLY VEER AROUND FROM A NWLY DIRECTION TODAY TO AN ELY OR NELY DIRECTION ON WEDNESDAY. THE COOLEST TEMPERATURES WILL LIKELY OCCUR TUESDAY AND WEDNESDAY NIGHTS WITH LOWS MAINLY IN THE UPPER 50S AND HIGHS ON TUESDAY AND WEDNESDAY MAINLY IN THE LOWER 80S. A GRADUAL WARMING TREND SHOULD BEGIN ON THURSDAY AS THE MID-UPPER LEVEL RIDGE APPROACHES FROM THE PLAINS AND THE SFC WIND BECOMES E-SELY AS THE SFC RIDGE AXIS BEGINS TO SHIFT E OF THE CWA. GKS && .AVIATION... /626 AM CDT MON JUN 28 2010/ VFR CONDITIONS EXPECTED THROUGH THE PERIOD WITH HIGH PRESSURE GRADUALLY BUILDING INTO THE AREA. CLOUDS TODAY WILL CONSIST OF CIRRUS AND POSSIBLY SOME SCT CU FROM CENTRAL MO INTO NORTHERN IL THIS AFTERNOON. NWLY SFC WINDS TODAY WILL BECOME LIGHT NORTHERLY TONIGHT. SPECIFICS FOR KSTL...SEE ABOVE DISCUSSION. GLASS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 28, 5:26 AM CDT, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 526 AM CDT MON JUN 28 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-291100- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 526 AM CDT MON JUN 28 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MODERATE TO MAJOR FLOODING IS OCCURRING ALONG PARTS OF THE MISSISSIPPI...ILLINOIS AND LA MOINE RIVERS. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MODERATE TO MAJOR FLOODING IS FORECAST TO CONTINUE ALONG PARTS OF THE MISSISSIPPI...ILLINOIS AND LA MOINE RIVERS. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 GKS
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 7:09 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 36 min |
| Jun 27, 7:17 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Charles, Saint Louis, City of Saint Louis | 43 min |
| Jun 27, 7:31 PM CDT | Areal Flood Advisory | LSX | Lincoln, Saint Charles, Saint Louis, City of Saint Louis | 4 hr |
| Jun 28, 10:31 AM CDT | River Flood Warning | LSX | Lewis | 25 hr |
| Jun 27, 7:10 PM CDT | Areal Flood Advisory | LSX | Bond, Fayette, Montgomery | 4 hr |
| Jun 27, 7:39 PM CDT | Flash Flood Warning | LSX | Bond, Fayette, Montgomery | 6 hr |
| Jun 27, 8:42 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Marion, Washington | 28 min |
| Jun 27, 8:51 PM CDT | Severe Thunderstorm Warning | LSX | Marion | 24 min |
| Jun 28, 1:33 AM CDT | Areal Flood Warning | LSX | Bond, Fayette | 8 hr |
Nearby
River Flood Warnings in Illinois, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.